# SDR SWIA201232080

- Difficulty date: October 30, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,430 hours, 24,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 WHITE EMERGENCY LIGHT AT FLOOR LEVEL BY MAIN CABIN DOOR INOPERATIVE.  (FLT 5556)  RELAMPED EMERGENCY LIGHT.
